Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
198 Doctors are Online

Itchy rashes on buttocks, around penis, habit of excessive masturbation. How can I do away with this?

Hello I am 17 years old , Im from India , I masterbath alot in a day , And i dont know why , but i got rashes around my buttocks , its itchy and has small lumps , it itches everytimes ,and i got the same rash around my penis , not on my penis , it itches alot very badly , is it because of too much masterbatig ? or Sex ? im not a daily Sex guy , and im gay , So Can You tell me what can possibly done , And ideas Where i do not have to include my parents and anyone , can i help my own self out ? please tell me
Asked On : Sun, 5 Aug 2012
Answers:  1 Views:  60
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Psychologist 's  Response
Dec 2015
Dear
Welcome to HCM
We understand your concerns

I went through your description. I suggest you not to worry much. You are gay and gay people are supposed to be more careful. Because they are not aware of the sexually transmitted diseases. STDs do happen to them also. Your rashes could be due to just dryness, but, still you should consult a doctor. Definitely it is not due to masturbation. I think you should involve your parents into this.

You might need psychological counseling., I am more than happy to provide telephone psychological counseling through healthcaremagic. Contact me through customer care, www.healthcaremagic.com.

Hope this answers your query. Available for further clarifications.
Good luck.
Answered: Wed, 25 Dec 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor